David Handelman
David Handelman
Verified email at uottawa.ca
Title
Cited by
Cited by
Year
Dimension groups and their affine representations
EG Effros, DE Handelman, CL SHEN
American Journal of Mathematics 102 (2), 385-407, 1980
3241980
Dimension functions and traces on C*-algebras
B Blackadar
2381982
Strongly prime rings
D Handelman, J Lawrence
Transactions of the American Mathematical Society 211, 209-223, 1975
1951975
Representing polynomials by positive linear functions on compact convex polyhedra
D Handelman
Pacific Journal of Mathematics 132 (1), 35-62, 1988
1761988
The spectra of nonnegative matrices via symbolic dynamics
M Boyle, D Handelman
Annals of Mathematics, 249-316, 1991
1541991
Perspectivity and cancellation in regular rings
D Handelman
Journal of Algebra 48 (1), 1-16, 1977
1251977
Rank functions and K0 of regular rings
KR Goodearl, D Handelman
Journal of Pure and Applied Algebra 7 (2), 195-216, 1976
1161976
Positive matrices and dimension groups affiliated to C*-algebras and topological Markov chains
D Handelman
Journal of Operator Theory, 55-74, 1981
901981
Orbit equivalence, flow equivalence and ordered cohomology
M Boyle, D Handelman
Israel Journal of Mathematics 95 (1), 169-210, 1996
881996
Positive polynomials and product type actions of compact groups
D Handelman
American Mathematical Soc., 1985
751985
Simple self-injective rings
KR Goodearl, D Handelman
Communications in Algebra 3 (9), 797-834, 1975
671975
Actions of compact groups on AF C∗-algebras
D Handelman, W Rossmann
Illinois J. Math 29 (1), 51-95, 1985
581985
Strongly semiprime rings
D Handelman
Pacific Journal of Mathematics 60 (1), 115-122, 1975
541975
Homomorphisms of C*-algebras to finite AW*-algebras
D Handelman
Michigan Math. J 28 (2), 229-240, 1981
531981
Affine Representations of Grothendieck Groups and Applications to Rickart -Algebras and -Continuous Regular Rings
KR Goodearl, D Handelman, JW Lawrence
American Mathematical Soc., 1980
531980
Metric completions of partially ordered abelian groups
KR Goodearl, DE Handelman
Indiana University Mathematics Journal 29 (6), 861-895, 1980
481980
Algebraic shift equivalence and primitive matrices
M Boyle, D Handelman
Transactions of the American Mathematical Society 336 (1), 121-149, 1993
461993
Tensor Products of Dimension Groups and K 0 of Unit-Regular Rings
KR Goodearl, DE Handelman
Canadian Journal of Mathematics 38 (3), 633-658, 1986
421986
K 0 OF VON NEUMANN AND AF C* ALGEBRAS
D Handelman
The Quarterly Journal of Mathematics 29 (4), 427-441, 1978
411978
Deciding eventual positivity of polynomials
D Handelman
Ergodic theory and dynamical systems 6 (1), 57-79, 1986
381986
The system can't perform the operation now. Try again later.
Articles 1–20